MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Device Inoperable (1663); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
During initial implant of maestro rechargeable system, high initial impedance measurements were obtained (765, >65,999, >65,999 ohm).The physician attempted to resolve this by re-inserting the lead connectors in the header of the rechargeable neuroregulator (rnr).The error code "unintended shutdown" was then encountered, losing communication with the rechargeable neuroregulator.Communication could not be re-established with the rnr.After confirming that the issue was not related to external equipment, the rnr was replaced during the same procedure.The procedure was completed successfully with no impact to the patient.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key5734211
Report Number3005025697-2016-00004
Device Sequence Number16145245
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/10/2016
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G29714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2016
Initial Report FDA Received Date06/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113